| Catalog Number |
CDC-45703-XP1A |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The report states "the introducer needle slides off the syringe if gel or blood gets on it.The introducer needle does not stay stationary when place on the syringe." additional information was requested from the customer no further information available at this time.
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed, and a potentially relevant finding was identified.An engineering change order was created to add an 'ars supply shortage' label to these kits.A substitute 5ml syringe has been added to replace the ars.Without the sample returned, it cannot be confirmed if this substitute syringe caused or contributed to the reported defect.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description